# SDR VNAA2015120800007

- Difficulty date: December 8, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 26,194 hours, 26,295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT PACK INOPERATIVE IN MANUAL MODE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, CLEANED CABIN TEMPERATURE SENSORS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
